# SDR AALA2019062099008

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 31,104 hours, 12,383 cycles
- Engine: Cfmint CFM567B243
- Engine time: 31,119 hours, 12,389 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS TAILPIPE FIRE REPORTED FROM TOWER AND AIRCRAFT ON TAXIWAY. NO COCKPIT INDICATIONS. QRC/QRH  COMPLIED WITH. MAINTENANCE PERFORMED INSPECTION OF NR 2 FLAME ARRESTOR IAW AMM 71-00-00, SUBTASK 2, OPS CHECK NORMAL, OK FOR SERVICE.
